Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Novikov's ${\text{Ext}}^2$ and the nontriviality of the gamma family


Authors: Haynes R. Miller, Douglas C. Ravenel and W. Stephen Wilson
Journal: Bull. Amer. Math. Soc. 81 (1975), 1073-1075
MSC (1970): Primary 55E45, 55H25, 55G25; Secondary 18G15, 55B20, 55E25, 57D90
MathSciNet review: 0380790
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55E45, 55H25, 55G25, 18G15, 55B20, 55E25, 57D90

Retrieve articles in all journals with MSC (1970): 55E45, 55H25, 55G25, 18G15, 55B20, 55E25, 57D90


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1975-13921-8
PII: S 0002-9904(1975)13921-8